# SDR SCNA20160121020

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGONAL SUPPORT BRACE AFT OF RT AC BAY FOUND BROKEN.  R & R DIAGONAL SUPPORT BRACE AND ANGLE AFT OF RT A/C BAY.
